Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Extension of functionals and inequalities on an abelian semi-group


Author: Robert Kaufman
Journal: Proc. Amer. Math. Soc. 17 (1966), 83-85
MSC: Primary 20.92
DOI: https://doi.org/10.1090/S0002-9939-1966-0185028-1
MathSciNet review: 0185028
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.92

Retrieve articles in all journals with MSC: 20.92


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0185028-1
Article copyright: © Copyright 1966 American Mathematical Society